# SDR ASAA2018052504793

- Difficulty date: May 3, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 60,292 hours, 23,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U12
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT, BS 328 - 344M  LBL 48 WAS CRACKED.  THE ACFT WAS GROUNDED.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW DWG 141A5400 , REV-.
